# SDR ABXA9700040

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5915793105AX
- Condition: Leaking
- Location: Tail Compartment
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT TAIL LIGHT CAME ON MULTIPLE TIMES ON GROUND.  THE LIGHT DID NOT GO OUT AND STAY OUT WITH ABNORMAL PROCEDURES, ONLY WENT OUT TEMPORARILY.  REPLACED LOWER INNER EXHAUST ELBOW THAT WAS LEAKING IAW DC-9 MM 49-80-1.
